# SDR 2007UALA03702

- Difficulty date: September 14, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 23,472 hours, 9,152 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGL
- Condition: Burned Out
- Location: Seat 16 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT SEAT 16 ABC HAS ONE BULB OUT.  RELAMPED EEL, OPS CHECK GOOD.
